RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 493–505 (Mi tvp730)  

Ergodic theorems for a class of Markov processes

M. G. Shur

Moscow

Abstract: We deal with problems concerning the existence of invariant measures for Markovprocesses and of ergodic decompositions of their state spaces. We derive also a number of ergodic theorems for Markov processes.

Full text: PDF file (841 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 443–454

Bibliographic databases:

Received: 04.03.1966

Citation: M. G. Shur, “Ergodic theorems for a class of Markov processes”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 493–505; Theory Probab. Appl., 12:3 (1967), 443–454

Citation in format AMSBIB
\Bibitem{Shu67}
\by M.~G.~Shur
\paper Ergodic theorems for a~class of Markov processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 493--505
\mathnet{http://mi.mathnet.ru/tvp730}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=219141}
\zmath{https://zbmath.org/?q=an:0178.20303}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 443--454
\crossref{https://doi.org/10.1137/1112054}


Linking options:
  • http://mi.mathnet.ru/eng/tvp730
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p493

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:171
    Full text:85
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020